# SDR UALA2012051602803

- Difficulty date: May 16, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 48,703 hours, 19,506 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HYD BYPASS SELECTOR VALVE LINE HAS A PINHOLE LEAK.  REPLACED HYD TUBE ASSY REF IPC 32-31-03-16C ITEM 90.  OP TEST MLG DOOR OK.
